# SDR USAA920081070

- Difficulty date: April 19, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - LEVEL 2 CORROSION ON STRINGER, BS 760, S21R.  REPAIRED STRINGER, BS 760, S21R IAW B757 SRM 53-00-03-2R1, FIGURE 201.
